# SDR ASAA2013111596664

- Difficulty date: November 15, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65C2631017
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD T/E FLAP PANEL IS GOUGED ON LOWER SURFACE AT T/E.  ACFT GROUNDED.  REPAIRED PANEL IAW EA 400-57EA-11747, REV NEW ISSUED 08DEC13.
